# SDR EPUA2019062013001

- Difficulty date: June 13, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N409GV
- Make and model: Cessna 208B
- Aircraft serial: 208B1110
- Aircraft time: 12,964 hours, 25,129 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE INTERMITTENTLY CAME ON IN FLIGHT. VISUALLY INSPECTED FIRE DETECTION SYSTEM. GROUND CHECKS AND RUN UP COULD NOT DUPLICATE. FIRE WARNING TEST OK.
